# SDR SIMA20130903024

- Difficulty date: September 3, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 34,298 hours, 31,594 cycles
- System (JASC): 2310 · HF Communications System
- Part: Rmu
- Part number: 7013270965
- Part serial: 040844690204370
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED AFTER TAKEOFF, RMU 1 DISPLAYED ALL DASHES EXCEPT COMM 1 WINDOW.   RMU 2 DISPLAYED ALL DASHES.  115 VAC BUSS OFF ILLUMINATED FOR APPROX 30 SECONDS AND THEN EXTINGUISHED.   DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  R & R RMU 1, OPERATES OK IAW AMM 23-81-01.   R & R RMU NR 2 OPERATES OK IAW AMM 23-81-01.  REPLACED SWITCH FOR THE ACFT POWER ELECTRICAL SYS IAW AMM 20-13-04.  OPS CHECKED GOOD IAW 24-20-00.  ACFT RETURNED TO SERVICE.
